# SDR ASAA2023082144707

- Difficulty date: August 21, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 56,787 hours, 16,783 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DATA LINK FAIL. GROUNDED - YES. CYCLED POWER TO FMC 1 + 2 AND ACARS CMU. CPDLC OPERATION RESTORED AND OBSERVED LOG-ON. ACCOMPLISHED ACARS OPERATIONAL TEST AND SOFTWARE CONFIGURATION CHECKS PER AMM 23-27-00 AND 34-61-00. NO HISTORY PAST 30 DAYS. ETOPS GROUND VERIFICATION SUCCESSFUL, SEAMC JEREMY NOTIFIED.
